# SDR COMA9660222

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Packing
- Part number: NAS16124
- Condition: Deteriorated
- Location: Nr 2 Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 HYDRAULIC SYSTEM LOW PRESSURE MESSAGE ON EICAS.  SYSTEM QUANTITY INDICATES ZERO.  REPLACED A DETERIORATED O-RING SEAL ON FILTER DRAIN PLUG.  SYSTEM SERVICED AND AIRCRAFT RETURNED TO SERVICE.
